I have posted several times before regarding my mum.
OVCA March 2005 stage 3. She has had 2 courses of carbo and taxol.
Dec 2009 taken into hospital with a partialPartial (focal) seizure
Partial thromboplastin time (ptt)
Thyroid gland removal bowel obstruction CA125 300. Surgeon performed a bowel bypassHeart bypass surgery
Heart bypass surgery - series. Her CA125 was then 80. Dr started her on caelyx also known as doxil. She has had 3 sessions of this chemo. After her op she developed pnuemonia (pneumonia), C diff infection and a big abdominal abcess (abscessAmebic brain abscess
Amebic liver abscess
Spinal cord abscess).
Since her Jan she has lost 4 stone and has no appetite, she gets tummy cramps, alternates between diahorea (sorry about spelling) and constipation, she has piles and lost her taste.
One Dr says its her chemo, one Dr says its her operation and her bowels will never be the same again after that op, and another Dr says its the OVCA. She latest scan was clear.
Could anyone shead some light onto this and why she has lost the weight. She isn't loosing weight as much as she was its stabile now. Also, if it is the side effects of the chemo is there anything that can help?
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.